# SDR 7AHR20130129001

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,415 hours, 68,386 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 100
- Part time: 68,415 hours, 68,386 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOORBOARD SPLICE BETWEEN NR 1 AND NR 2 FLOORBOARD IS CORRODED AND MISSING NUT PLATES. FORWARD PIT FLOORBOARD SPLICE FOUND TO BE OUT OF LIMITS. FABRICATED FLOORBOARD SPLICE IAW SRM 51-30-5. TREATED AND PRIMED SPLICE IAW SRM 51-10-2. INSTALLED 21 NUT PLATES IAW SRM 51-30-2.
